分数阶混合随机泛函微分方程的能控性  

Controllability of fractional hybrid stochastic functional differential equations

在线阅读下载全文

作  者:杨加顺[1] 胡军浩[1] 

机构地区:[1]中南民族大学数学与统计学学院,武汉430074

出  处:《南京信息工程大学学报(自然科学版)》2016年第2期186-192,共7页Journal of Nanjing University of Information Science & Technology(Natural Science Edition)

基  金:国家自然科学基金(61374085);中央高校基本科研业务费专项基金(CZW15113)

摘  要:主要研究了分数阶混合随机泛函微分方程的能控性.在无限维空间下,假设所考虑方程线性部分生成半群不是紧的,使用非紧性测度技术和Mnch不动点定理,给出了方程能控性充分条件,并通过一个例子说明了结论的有效性.This paper considers the controllability of a class of fractional hybrid stochastic functional differential equations. In infinite dimension space, by using measure of noncompact and M?nch fixed point theorem, the sufficient conditions of controllability of the equations are obtained under the assumption that the semigroup genera?ted by the linear part of the equations is not compact. Finally,an example is given to illustrate the effectiveness of the result.

关 键 词:分数阶微分方程 混合随机微分方程 能控性 非紧性测度 Monch不动点定理 

分 类 号:O211.63[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象